# SDR SWAA061592

- Difficulty date: May 10, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 4,909 hours, 2,730 cycles
- Engine: Ge CFM567B24
- Engine time: 4,894 hours, 2,718 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G14
- Part serial: 892253
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND METAL PARTICLES AT NR 1 ENGINE FWD MAGNETIC CHIP DETECTOR.  REMOVED AND REPLACED NR 1 ENGINE PER SAW MT.
